# SDR DXTA2025042803235

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 1,614 hours, 1,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WITH THE EMER LIGHT SWITCH IN ARM, EMER LIGHTS UNDER SEATS 3,5 AND 8 DO NOT ILLUMINATE; OVERHEAD SEAT LIGHTS OVER SEAT 3 AND 7 DO NOT ILLUMINATE; EXTERNAL EVACUATION EMER LIGHTS DO NOT ILLUMINATE.  QRH BATTERY CHARGING PROCEDURE COMPLETED WITH NO CHANGE. CORRECTIVE ACTION: CABIN EMERG LIGHT: WITH THE EMER LIGHTS T/S TO ALL 4 EMERGENCY LIGHTS BATTERY PACKS FAILED CAPACITY CHECK. GAINED ACCESS, REMOVED #1 EMERG. BATT. P/N CBS28-1 S/N 009529. INSTALLED A REPAIRED TOP CHARGED #1 EMERG. BATT P/N CBS28-1 S/N 009527. REMOVED #2 EMERG. BATT. P/N CBS28-1 S/N 009289. INSTALLED A REPAIRED TOP CHARGED #2 EMERG. BATT P/N CBS28-1 S/N 008842. REMOVED #3 EMERG. BATT. P/N CBS28-1 S/N 009287. INSTALLED A REPAIRED TOP CHARGED #3 EMERG. BATT P/N CBS28-1 S/N 008762. REMOVED #4 EMERG. BATT. P/N 6430028-1 S/N B25-12845. INSTALLED A REPAIRED TOP CHARGED #4 EMERG. BATT P/N CBS28-1 S/N 008756. WORKED IAW 680A CHAPT. 33-50-06. ACCOMPLISHED EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK. EMERGENCY LIGHTINGS SYSTEM OPERATIONAL CHECKED GOOD. WORKED IAW 680A CHAPT. 33-50-00. 2025-04-27 03:12:15 HUNG PHAM ( C49464) VERIFIED ALL 4 BATTERIES ARE INSTALLED.
